# SDR SCNA95136

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 900542
- Condition: Failed
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY EXIT SIGN AT THE R2 DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN POWER SUPPLY AND BATTERY PACK.  SIGN OPS CHECKED NORMAL.
